The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (920 KB) | Metadata | Table of Contents | ZAA summary
Volume 11, Issue 1, 1992, pp. 93–105
DOI: 10.4171/ZAA/623

Published online: 1992-03-31

On Certain Singular Ordinary Differential Equations of the First Order in Banach Spaces

Henryk Ugowski[1]

(1) Technical University of Gdansk, Poland

We consider in the interval $(0,T)$ certain linear and nonlinear singular ordinary differential equations of the first order, where the unknown function takes values in a Banach space and 0 is a singular point. Under suitable assumptions we prove that for each of these equations there exists a unique solution of the class $C^1$ in $(0,T)$ which is continuous at 0 or bounded in a right hand neighbourhood of 0. Moreover, in the linear case there is introduced another version of assumptions which guarantees that every solution of the considered linear equations 1105 the properties stated above.

Keywords: Singular equations, first order, existence, uniqueness

Ugowski Henryk: On Certain Singular Ordinary Differential Equations of the First Order in Banach Spaces. Z. Anal. Anwend. 11 (1992), 93-105. doi: 10.4171/ZAA/623